# SDR 2004UALA00809

- Difficulty date: August 30, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 57,740 hours, 9,352 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER SURFACE CORRODED, STA 808-813, RBL 57.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED FLOORBEAM SPLICE.
